DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10837

Title: Fuzzy topology on fuzzy sets and tolerance topology
Authors: . Charaborty, M. K
. Ahsanullah, T. M. G
Keywords: quasi-coincidence
Issue Date: 1992
Publisher: Fuzzy Sets and Systems
Citation: Volume 45, Issue 1, 10 January 1992, Pages 103-108
Abstract: In this paper fuzzy topology has been defined on a fuzzy set. The notion of quasi-coincidence is extended in order to fit this new situation and to generalize the concept of q-neighbourhood introduced originally by Ming and Ming (1980). The generalized q-neighbourhood system has been utilized to introduce tolerance topology on a fuzzy set with a fuzzy tolerance relation.
URI: http://hdl.handle.net/123456789/10837
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
13.docx12.08 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback